# SDR UPS202282

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19533
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Rbl 45-50
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE FOUND CENTER WING BOX UPPER SKIN RBL 45-50 BETWEEN STR 4 AND 7 AFTER FASTENER REMOVAL, SKIN WAS FOUND TO BE BEYOND LIMITS.  INSTALLED REPAIR IAW DHC SK 915-577 AND ENGINE FILE NR 727-57-1071.
